中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: GENERALIZED W-INFINITY SYMMETRY ALGEBRA OF THE CONDITIONALLY INTEGRABLE NONLINEAR EVOLUTION EQUATION
作者: LOU, SY ;  WENG, JP
刊名: JOURNAL OF MATHEMATICAL PHYSICS
出版日期: 1995
卷号: 36, 期号:7, 页码:3492-3497
关键词: LIMIT
学科分类: Physics
通讯作者: LOU, SY , FUDAN UNIV,FUDAN TD LEE PHYS LAB,SHANGHAI 200433,PEOPLES R CHINA.
部门归属: FUDAN UNIV,DEPT PHYS,SHANGHAI 200433,PEOPLES R CHINA; NINGBO NORMAL COLL,INST MODERN PHYS,NINGBO 315211,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; LISHUI NORMAL COLL,DEPT PHYS,LISHUI 323000,PEOPLES R CHINA
英文摘要: The formal series symmetry approach is applied to the conditionally integrable nonlinear evolution equation. A set of infinitely many symmetries for a 3+1-dimensional model, Jimbo-Miwa equation with a conditional equation (Kadomtsev-Petviashvilli equation), are obtained by an explicitly constructable formula. Similar to the usual KP equation, these symmetries constitute a generalized W-infinity symmetry algebra. (C) 1995 American Institute of Physics.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11736
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Generalized W∞ symmetry algebra of the conditionally integrable nonlinear evolution equation.pdf(742KB)----开放获取View Download

Recommended Citation:
LOU, SY,WENG, JP. GENERALIZED W-INFINITY SYMMETRY ALGEBRA OF THE CONDITIONALLY INTEGRABLE NONLINEAR EVOLUTION EQUATION[J]. JOURNAL OF MATHEMATICAL PHYSICS,1995,36(7):3492-3497.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [LOU, SY]'s Articles
 [WENG, JP]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [LOU, SY]‘s Articles
 [WENG, JP]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Generalized W∞ symmetry algebra of the conditionally integrable nonlinear evolution equation.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace